# SDR CHQA20140309077

- Difficulty date: March 9, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N298SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145508
- Aircraft time: 31,194 hours, 27,182 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 28,474 hours, 22,955 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A FLAP FAIL MSG DURING FLIGHT.  THE CREW DECLARED AN EMERGENCY & LANDED AT THEIR INTENDED DESTINATION WITHOUT INCIDENT.  MX RESET THE FLAP SYS.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
